# SDR DHL2003755006

- Difficulty date: April 25, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E STA 464 APPROX HAS APPROX 5 INCH CRACK ABOVE NR 5 SLAT.  CLEANED AREA OF PAINT AT STA 444 AND 454.  PERFORMED DYE PENETRANT OF SUSPECTED AREAS AND CONFIRMED SKIN CRACKS AT STA 444 & 454.  CUT OUT AREA SIZE 3 X 4 INCH ON STA 444 LT WING L/E AND CUT OUT 3 X 5 INCH STA 454 IAW B727 SRM 57-30-4 FIG 4.  FABRICATED FILLERS FROM 2024-T3 1040 SIZE 3 X 4 INCH AND 3 X 5 INCH PO 9912571 AND DOUBLERS FROM 2024-T3 .505 SIZE 3 X 7 INCH AND 4 X 7 INCH AND 3 X 9 INCH AND 4 X 9 INCH PO 9912495 IAW B727 SRM 57-30-4 FIG 4.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIRS AT STA 444 AND 454 IAW B727 SRM 57-30-4 FIG 4.
